# SDR UIEA200600216

- Difficulty date: August 21, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N522MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21783
- Aircraft time: 94,971 hours, 18,928 cycles
- Engine: Ge CF650E2B
- Engine time: 61,688 hours, 12,029 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

RTO: NR 2 ENGINE COMPRESSOR STALL ON T/O ROLL.  EGT 1111 DEGREES FOR 4 SECONDS.  FOUND METAL IN TAIL PIPE.  LOCKED OUT ENGINE PER GMM 3.23.8.  ENGINE TO BE REPLACED.
